# SDR AUS20021484

- Difficulty date: December 30, 2002
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: DSC252A40230
- Condition: Ruptured
- Location: Landing Gear Bra
- Component: Landing Gear Bra
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K, E

## Discrepancy

(AUS) NO3 BRAKE PACK HYDRAULIC HOSE RUPTURED. LOSS OF NO2 SYSTEMHYDRAULIC FLUID.
